2 September 2010

apologize

no more fucking midodrine.

5 comments:

Nechtan said...

Hi Em,

Just catching up with your blog. Some fantastic photos from the London Eye, really enoyed looking at those. I've been at it but was too much of a woose to go on it.

I can understand your frustration in the last post. It must be getting annoying to rule out one thing and be presented with at least one other thing. Its good that the consultant seemed to know what he was talking about but I would be worried too if he was taking lightly your pulse dropping low and telling you just to go out and enjoy your life. Obvious detachment there from the situation and as much as he understands the working he doesn't understand the anxiety that would cause anyone.

I do hope the time comes soon when you can walk away with something satisfying and not open ended. You do extremely well to keep a lid on things and keep pushing yourself out. Some answers sooner than they have been coming is the very least you deserve.

All the best

Nechtan

Rusty Hoe said...

Oh babe I'm so sorry. The recall is such a bitch for so many people. I wish I could think of something great say, but I'll leave it with BIG HUGS. :(

Sarah♥ said...

Hope you're okay sweet.

x

diver said...

I read in Wikipedia about midodrine. It said side effects included headaches, feelings of pressure in the head, flushing, confusion, dry mouth, nervousness, anxiety and rash.

I'm so sorry Em, it sounds just horrible. How much of those effects are smacked about with on a daily basis? Your blog title is a bit of a giveaway I suppose ...

PS ... yay, no emphysemia.

Em said...

hi nechtan

the neuro was a little concerned, thinking that i ended up in hospital! i would do anything to avoid hospitals, putting up with awful symptoms being one of them. i think when i told him i maybe tested (if the geneticist thinks it wise to on the day) for vascular eds, which is a deadly disease, then he said go out and enjoy myself. mmmmm. xxxxx



hi michelle

as you probably know the midodrine is a godsend for us potsies. trouble is it counteracts my other meds, so they are going to be buggered to. i have enough supply until the end of november. going to contact the consultant today, to see what the plans going to be. xxx


hi sarah

ticking along, just so bloody angry that me being able to get out is due to the fact of these tiny orange tabs. xxx


hi diver

i was so lucky with many of my meds. i took them all within a two weeks period last year and i hadnt many side effects, one being a tingly in my head which hey, is nothing compared to what could of happened. (oh and some pretty hallucinations when i forget to take the meds one night!).

the fda, havent done the right paperwork, (or does it come down to money its an expensive drug) so they are withdrawing the much needed drug. xxxx